(P_5 )-factorization of symmetric complete bipartite multi digraph

U. S. Rajput, U. S. Rajput, Bal Govind Shukla

Abstract


P2p-factorization of a complete bipartite graph, for  an integer, was studied by Wang [1]. Further, Beiliang [2] extended the work of Wang [1], and studied the  -factorization of complete bipartite multigraphs...

Full Text: PDF

How to Cite this Article:

U. S. Rajput, U. S. Rajput, Bal Govind Shukla, (P_5 )-factorization of symmetric complete bipartite multi digraph, J. Math. Comput. Sci., 2 (2012), 617-623

Copyright © 2012 U. S. Rajput, U. S. Rajput, Bal Govind Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS